U.S. doctors online nowAsk doctors free
Miami, FL
A 25-year-old female asked:

will abilify (aripiprazole) take away some if the muscular rigidity gotten from other ssri medications now stopped bc it is a partial dopa/sero antagonist?

1 doctor answer1 doctor weighed in
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
I am not sure the: Ssri has caused muscular rigitity. It likely hasn't helped much, with your level of tissue problems. Consider an snri, like cymbalta, which helps pain and mood. Abilify (aripiprazole) will not cure muscular rigitity. It's mechanism is unlikely to cause more but it could. Do you sleep poorly at night or grind your teeth? If so, needs management. Sleep key to muscular health, Clonazepam 1 mg at bed may help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

KS
A 35-year-old male asked:

Is it safe to take 75mg of wellbutrin, 10mg of celexa and 2mg of Abilify (aripiprazole) all at once?

2 doctor answers5 doctors weighed in
Dr. Mike Moore
Dr. Mike Mooreanswered
Family Medicine 8 years experience
Yes: It is safe to take those three medications together as long as the they were prescribed by the provider, and the provider who prescribed them is aware of the potential for interactions. As with any medications, if you experience side effects you should get in touch with the prescriber if they occur.
A 41-year-old member asked:

The medication called Abilify (aripiprazole) - can it cause seizures and low white blood cell count - what happens when you wean off the medication?

2 doctor answers6 doctors weighed in
Dr. Michio Abe
Internal Medicine 26 years experience
Yes: Abilify (aripiprazole) can cause low white blood cell count and sezures. Neuroleptic malignant syndrome, which can mimic seizures, can happen, associated with muscle rigidity, fever and shaking. You should taper it off slowly as directed by your physician, preferably a psychiatrist. After it is weaned off, you should discuss the alternative management of the condition for which Abilify (aripiprazole) was initiated.
A 32-year-old member asked:

I think I have post traumatic stress disorder? Should I start ssri's.

2 doctor answers5 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
No. See MD: Does a doctor or therapist (csw, psychologist, psychiatrist) think you have ptsd? Ssris are prescription only. Go get seen by a doc to check for physical illness, and screen for psych issues; may need to see a therapist; may need meds- maybe ssris, maybe not, maybe none at all.
Dr. Michael Kleerekoper
A Verified Doctor commented
A US doctor answered Learn more
Start with a visit to a Psychologist and/or a Psychiatrist.
Dec 23, 2014
A 47-year-old member asked:

Can the medication Abilify (aripiprazole) cause you to have a tremor?

1 doctor answer2 doctors weighed in
Dr. Gamal Boutros
Neurology 39 years experience
Yes: Noted in a higher frequency in people taking abilify (aripiprazole).
A 43-year-old member asked:

Medication I am taking are Abilify (aripiprazole) and moban. Would it be bad to get pregnant?

2 doctor answers3 doctors weighed in
Dr. Steven Arbit
Physical Medicine and Rehabilitation 33 years experience
Yes or No: Abilify (aripiprazole) is a class c medication for pregnancy. This means the risk to the fetus needs to be weighed against the benefit to the mom. I'm not sure if you mean Mobic instead of moban. If so, you should not be on Mobic and be pregnant.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.